arrow
Volume 29, Issue 2
A Devaney Chaotic System Which Is Neither Distributively nor Topologically Chaotic

Zhizhi Chen, Li Liao & Wei Wang

Commun. Math. Res., 29 (2013), pp. 148-154.

Published online: 2021-05

Export citation
  • Abstract

Weiss proved that Devaney chaos does not imply topological chaos and Oprocha pointed out that Devaney chaos does not imply distributional chaos. In this paper, by constructing a simple example which is Devaney chaotic but neither distributively nor topologically chaotic, we give a unified proof for the results of Weiss and Oprocha.

  • Keywords

Devaney chaos, distributional chaos, topological entropy.

  • AMS Subject Headings

54H20, 58F03, 58F08

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-148, author = {Chen , ZhizhiLiao , Li and Wang , Wei}, title = {A Devaney Chaotic System Which Is Neither Distributively nor Topologically Chaotic}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {2}, pages = {148--154}, abstract = {

Weiss proved that Devaney chaos does not imply topological chaos and Oprocha pointed out that Devaney chaos does not imply distributional chaos. In this paper, by constructing a simple example which is Devaney chaotic but neither distributively nor topologically chaotic, we give a unified proof for the results of Weiss and Oprocha.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19020.html} }
TY - JOUR T1 - A Devaney Chaotic System Which Is Neither Distributively nor Topologically Chaotic AU - Chen , Zhizhi AU - Liao , Li AU - Wang , Wei JO - Communications in Mathematical Research VL - 2 SP - 148 EP - 154 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19020.html KW - Devaney chaos, distributional chaos, topological entropy. AB -

Weiss proved that Devaney chaos does not imply topological chaos and Oprocha pointed out that Devaney chaos does not imply distributional chaos. In this paper, by constructing a simple example which is Devaney chaotic but neither distributively nor topologically chaotic, we give a unified proof for the results of Weiss and Oprocha.

Zhizhi Chen, Li Liao & Wei Wang. (2021). A Devaney Chaotic System Which Is Neither Distributively nor Topologically Chaotic. Communications in Mathematical Research . 29 (2). 148-154. doi:
Copy to clipboard
The citation has been copied to your clipboard